<  Back to the Polytechnique Montréal portal

Mean Square Stochastic Stability of Linear Time-Delay System With Markovian Jumping Parameters

K. Benjelloun and El-Kébir Boukas

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29849/
Journal Title: IEEE Transactions on Automatic Control (vol. 43, no. 10)
Publisher: IEEE
DOI: 10.1109/9.720508
Official URL: https://doi.org/10.1109/9.720508
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Benjelloun, K., & Boukas, E.-K. (1998). Mean Square Stochastic Stability of Linear Time-Delay System With Markovian Jumping Parameters. IEEE Transactions on Automatic Control, 43(10), 1456-1460. https://doi.org/10.1109/9.720508

Statistics

Dimensions

Repository Staff Only

View Item View Item